`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data
Pages: 29 - 43, Issue 1, January 2018

doi:10.3934/dcdsb.2018003      Abstract        References        Full text (425.2K)           Related Articles

Dorota Bors - Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, 90-238 Łódź, Poland (email)

1 D. Applebaum, Lévy processes - from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.       
2 J-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 2009.       
3 G. Autuori and P. Pucci, Elliptic problems involving the fractional Laplacian in $\mathbbR^N$, J. Differential Equations, 255 (2013), 2340-2362.       
4 B. Barrios, E. Colorado, A. de Pablo and U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations, 252 (2012), 6133-6162.       
5 A. Bermudez and C. Saguez, Optimal control of a Signorini problem, SIAM J. Control Optim., 25 (1987), 576-582.       
6 K. Bogdan, T. Byczkowski, T. Kulczycki, M. Ryznar, R. Song and Z. Vondracek, Potential Theory of Stable Processes and its Extensions, Lecture Notes in Mathematics 1980, Springer, Berlin, Heidelberg, 2009.       
7 M. Bonforte and J. L. Vázquez, A priori estimates for fractional nonlinear degenerate diffusion equations on bounded domains, Arch. Ration. Mech. Anal., 218 (2015), 317-362.       
8 D. Bors, Superlinear elliptic systems with distributed and boundary controls, Control Cybernet., 34 (2005), 987-1004.       
9 D. Bors, Stability of nonlinear Dirichlet BVPs governed by fractional Laplacian, Sci. World J., 2014 (2014), Article ID 920537, 10 pages.
10 D. Bors, Global solvability of Hammerstein equations with applications to BVP involving fractional Laplacian, Abstr. Appl. Anal., 2013 (2013), Art. ID 240863, 10 pp.       
11 X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians I: Regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23-53.       
12 X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians II: Existence, uniqueness, and qualitative properties of solutions, Trans. Amer. Math. Soc., 367 (2015), 911-941.       
13 L. A. Caffarelli, S. Salsa and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian, Invent. Math., 171 (2008), 425-461.       
14 L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260.       
15 L. A. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Ann. of Math. (2), 171 (2010), 1903-1930.       
16 Z.-Q. Chen and R. Song, Two-sided eigenvalue estimate for subordinate Brownian motion in bounded domain, J. Funct. Anal., 226 (2005), 90-113.       
17 E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.       
18 M. Felsinger, M. Kassmann and P. Voigt, The Dirichlet problem for nonlocal operators, Math. Z., 279 (2015), 779-809.       
19 A. Fiscella, R. Servadei and E. Valdinoci, A resonance problem for non-local elliptic operators, Z. Anal. Anwend., 32 (2013), 411-431.       
20 D. Idczak and A. Rogowski, On a generalization of Krasnoselskii's theorem, J. Austral. Math. Soc. Ser. B, 72 (2002), 389-394.       
21 T. Kulczycki and R. Stańczy, Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014), 2581-2591.       
22 J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, 1989.       
23 G. Molica Bisci and R. Servadei, A bifurcation result for non-local fractional equations, Anal. Appl., 13 (2015), 371-394.       
24 G. Molica Bisci, V. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia of Mathematics and its Applications, 162, Cambridge University Press, 2016.       
25 G. Molica Bisci, D. Repovs and R. Servadei, Nontrivial solutions of superlinear non-local problems, Forum Math., 28 (2016), 1095-1110.       
26 X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.       
27 R. Servadei, Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity, Contemp. Math., 595 (2013), 317-340.       
28 R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst., 33 (2013), 2105-2137.       
29 R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898.       
30 R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam., 29 (2013), 1091-1126.       
31 R. Servadei and E. Valdinoci, On the spectrum of two different fractional operators, Proc. Roy. Soc. Edinburgh Sect. A., 144 (2014), 831-855.       
32 E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl. SeMA, 49 (2009), 33-44.       
33 J. L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst. Ser. S, 7 (2014), 857-885.       

Go to top